Please use this identifier to cite or link to this item:
|Title:||The discreteness of the spectrum of the Schrödinger operator equation and some properties of the s-numbers of the inverse Schrödinger operator||Authors:||Hashimoğlu, İlyas
Mamedov, Khanlar R.
operator differential equations
|Issue Date:||May-2019||Publisher:||John Wiley and Sons Ltd||Source:||Hashimoglu, I., Akın, Ö., & Mamedov, K. R. (2019). The discreteness of the spectrum of the Schrödinger operator equation and some properties of the s?numbers of the inverse Schrödinger operator. Mathematical Methods in the Applied Sciences, 42(7), 2231-2243.||Abstract:||In this article, we investigate the discreteness and some other properties of the spectrum for the Schrödinger operator L defined by the formula LY=-d 2 y/dx 2 +A(A+I)/x 2 y+Q(x)y on the space L 2 (H, [0, ?)), where H is a Hilbert space. For the first time, an estimate is obtained for sum of the s-numbers of the inverse Schrödinger operator. The obtained results were applied to the Laplace's equation in an angular region.||URI:||https://hdl.handle.net/20.500.11851/2944
|Appears in Collections:||Matematik Bölümü / Department of Mathematics|
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show full item record
WEB OF SCIENCETM
checked on Sep 24, 2022
checked on Dec 26, 2022
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.